ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Datta, Basudeb and Nilakantan, Nandini (2002) Two-dimensional weak pseudomanifolds on eight vertices. In: Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 112 (2). pp. 257-281.

Brehm, Ulrich and Datta, Basudeb and Nilakantan, Nandini (2002) The Edge-minimal Polyhedral Maps of Euler Characteristic –8. In: Contributions to Algebra and Geometry, 43 (3). pp. 583-596.

This list was generated on Tue Jul 22 23:39:29 2014 IST.